# SDR ASAA2015051811921

- Difficulty date: May 18, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 35,353 hours, 11,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Bs 500b-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT SIDE TRANSITION FLOOR PANEL HAS CORROSION AT VARIOUS SPOTS, DOTTED. BS 500C-BS 500I, STR 26R.  ACFT GROUNDED. TRANSITION PANEL FOUND TO BE OUT OF LIMITS REF SRM 53-00-53-1A-2.  R & R TRANSITION PANEL FROM BS 500B+10 TO BS 500I REF SRM 53-00-53-2R-5 REPAIR 5.  DOT REMOVED.
